Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Bladder infection. Took antibiotics. Having nausea, tiredness, chills, soreness in groin. Suggestions?

30 uear old female...had a bladder infection last week completed 3 days cipro antibiotic ..last night started feeling sick ie nauseated, tired, chills, feeling very cold , no fever. went to my doc today and he took another urine sample which came back clear...ssid maybe I have a bug. Feels like my glads in my groin are sore too...confused any advice?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Hi, groin glands (lymph nodes) can enlarge and become sore in case of infection or injury to legs, infection of genital area and certain sexually transmitted diseases. Chills, nausea etc may indicate infection. Blood tests, work-up for VD and a sonography will help. If you are sexually active, use barrier contraception till things improve, also get your partner evaluated. Take lots of fluids. Take care.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor